# SDR BB08040

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHT ASSEMBLY WAS FOUND BROKEN AT THE AFT LEFT LAVATORY.  MAINTENANCE RESECURED THE EMERGENCY LIGHT ASSEMBLY AT THE AFT LEFT LAVATORY.  OK FOR SERVICE.
